hope you're fine. dear, i do not think it is safe to use a medication prescibed to someone else, even if you have-apparentley- the same symptoms! i think yuo should see a doctor ,he/ she can prescibed sth relife your pain & traet the real cause.
wish you the best
I suffer from migraines and get relief from a drug called Amerge. I also take an AD, xanax, and Ambien for sleep. These drugs can be taken in tandem with the Amerge, which I only take when I have an attack.
I'd suggest that you go to a neurologist who specializes in migraine, so they can determine the type of migraine that you have...there are cluster headaches, for example....one type of migraine....
Once you've had a proper work-up, they can prescribe one of the many great migraine drugs that are currently available.
Did this answer your question? Hope so....and good luck in finding just the right drug!
If I accidentally skip my AD medication or forget to take it for a day, then I get severe migrain headaches. They last all day and are very painful. Even a double dose of Advil or Excedrin will not ease them.
I did, I have migranes and was given pamalor, it worked really good for me, I stipped taking it and I am thinking I should go back on it again. I took it with imitrex. they worked fine for me. '
I have also taken wellbruten, but I don't remember why I stipped, I'm wondering if there is one med that will help with depression and weight loss and will not interfear with my sex drive? does anyone know?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.